CONSOLIDATED MEDICAL EQUIPMENT COMPANY GOLDLINE, BUTTON, HOLSTER; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Back to Search Results |
| Catalog Number |
130309A |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Received two 130309a in original packaging.Lot numbers were verified.Performed a visual inspection, no abnormalities or defects were confirmed.Performed a functional inspection, the devices were dye leak tested which indicated that the packaging had an insufficient heat seal in one of the devices.A possible cause for this issue may be due to improper sealing and/ or handling during manufacture.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.There have been 4 complaints for this lot number and failure mode within the past two years, however, only 3 are confirmed.A two-year review of complaint history revealed there has been a total of 249 reports, regarding 1,173 devices, for this device family and failure mode.During this same time frame 8,404,703 devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be 0.0001.Per the instructions for use, the user is advised that sterility is guaranteed unless package has been opened, broken or damaged.We will continue to monitor for trends through the complaint system to assure patient safety.
Event or Problem Description
During incoming inspection, the distributor rejected two of this device, 130309a, goldline, button, holster, for an insufficient heatseal.There was no contact with the patient as this was found during incoming inspection.This will be reported as a malfunction with potential for injury upon reoccurrence.